# SDR SWAA2014022125378

- Difficulty date: February 9, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 36,104 hours, 20,971 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BULKHEAD CHORD CRACKED AT BS 540 LT SIDE, THE 2ND HOLE FROM THE TOP LT SIDE CRACKED IN THE 9 O'CLOCK POSITION.  REPAIRED CHORD IAW EA & ER.
